# SDR VTZA96273

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 865956
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6284 - IAD-HPN - ABORTED TAKEOFF DUE TO THE LEFT BETA LIGHT ILLUMINATED WHEN ADVANCING THE POWER LEVERS AND INCREASED THE AIRSPEED THROUGH 90 KNOTS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED LEFT BETA SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
